Advances in Differential Equations
- Adv. Differential Equations
- Volume 9, Number 7-8 (2004), 771-796.
Uniqueness and profile of solutions for a superlinear elliptic equation
The uniqueness and profile of solutions for a Matukuma-type equation on the whole space as the power of the nonlinear term tends to one are discussed. By using information on a linear eigenvalue problem and Lyapunov-Schmidt-like reduction, we obtain the uniqueness and asymptotic profile of solutions. We also consider the case of bounded domain in the same manner.
Adv. Differential Equations Volume 9, Number 7-8 (2004), 771-796.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kabeya, Yoshitsugu; Yanagida, Eiji. Uniqueness and profile of solutions for a superlinear elliptic equation. Adv. Differential Equations 9 (2004), no. 7-8, 771--796. https://projecteuclid.org/euclid.ade/1355867924.